RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2013, Issue 29, Pages 414–442 (Mi tsp13)  

This article is cited in 6 scientific papers (total in 6 papers)

Properties of characteristic frequencies of linear equations of arbitrary order

I. N. Sergeev


Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:3, 410–426

UDC: 514.772.35

Citation: I. N. Sergeev, “Properties of characteristic frequencies of linear equations of arbitrary order”, Tr. Semim. im. I. G. Petrovskogo, 29, 2013, 414–442; J. Math. Sci. (N. Y.), 197:3 (2014), 410–426

Citation in format AMSBIB
\Bibitem{Ser13}
\by I.~N.~Sergeev
\paper Properties of characteristic frequencies of linear equations of arbitrary order
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2013
\vol 29
\pages 414--442
\mathnet{http://mi.mathnet.ru/tsp13}
\elib{http://elibrary.ru/item.asp?id=21864497}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 197
\issue 3
\pages 410--426
\crossref{https://doi.org/10.1007/s10958-014-1723-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893751909}


Linking options:
  • http://mi.mathnet.ru/eng/tsp13
  • http://mi.mathnet.ru/eng/tsp/v29/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Smolentsev, “The existence of a linear third-order equation with a countable frequency spectrum”, J. Math. Sci. (N. Y.), 210:3 (2015), 264–269  mathnet  crossref
    2. A. Kh. Stash, “Spectra of total and vector frequencies of third-order linear differential equations”, J. Math. Sci. (N. Y.), 210:3 (2015), 270–280  mathnet  crossref
    3. I. N. Sergeev, “Polnyi nabor sootnoshenii mezhdu pokazatelyami koleblemosti, vraschaemosti i bluzhdaemosti reshenii differentsialnykh sistem”, Izv. IMI UdGU, 2015, no. 2(46), 171–183  mathnet  elib
    4. I. N. Sergeev, “Oscillation, Rotation, and Wandering Exponents of Solutions of Differential Systems”, Math. Notes, 99:5 (2016), 729–746  mathnet  crossref  crossref  mathscinet  isi  elib
    5. E. M. Shishlyannikov, “The existence of a two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents”, Sb. Math., 209:12 (2018), 1812–1826  mathnet  crossref  crossref  adsnasa  isi  elib
    6. I. N. Sergeev, “Plane rotability exponents of a linear system of differential equations”, J. Math. Sci. (N. Y.), 244:2 (2020), 320–334  mathnet  crossref
  • Number of views:
    This page:168
    Full text:60
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020